# SDR CA090123006

- Difficulty date: January 23, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 2,455 hours
- Engine: Cont IO240B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Roll Pin
- Condition: Missing
- Location: Flap Actuator
- Part time: 2,454 hours
- Component: Flap Actuator, Diamon
- Component part number: 222750010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE FLAPS WOULD NOT GO DOWN.  INSPECTION REVEALED THAT THE ROLL PIN WHICH IS USED TO LOCK THE ROD END BEARING AT THE END OF THE FLAP ACTUATOR WAS MISSING ALLOWING THE FLAP ACTUATOR ROD TO ROTATE AND ALLOW FOR MIS-ALIGNMENT OF ALL FLAP CONTROL SWITCHES.  REPAIRED FLAP ACTUATOR INSTALLED.
